MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLO FX/ADV INSERTER/EXTRACTOR; EXTREMITY INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 GLO FX/ADV INSERTER/EXTRACTOR; EXTREMITY INSTRUMENTS : IMPACTION INSTRUMENTS
Catalog Number 212801020
Medical Device Problem Codes Loose or Intermittent Connection (1371); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint sample consisted of (1) 212801020 glo fx/adv inserter/extractor.The date code ah0703 indicates this device was manufactured in july 2003.Examination of the returned product found no deficiencies with the device.Functional evaluation identified the locking handle and tab exhibited a slight toggle consistent with normal wear of the mechanical joint components of the locking mechanism.The device exhibits heavy impaction marks and nicks through normal use and servicing.The root cause is attributed to wear through normal use and servicing.Based on the determination of the wear through normal use and servicing as the root cause, the need for corrective action is not indicated.Complaint trends will be monitored by post market surveillance through (b)(4).Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After investigation, it was reported that the device was scratched/nicked.
 
Additional Manufacturer Narrative
(b)(4).The investigation identified the returned device was worn.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLO FX/ADV INSERTER/EXTRACTOR
Common Device Name
EXTREMITY INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8584197
Report Number1818910-2019-92650
Device Sequence Number10836931
Product Code LXH
UDI-Device Identifier10603295088028
UDI-Public10603295088028
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801020
Device Lot NumberAH0703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1